| Model Number |
M00562301 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.
Event or Problem Description
It was reported to boston scientific that a captivator snare was used to remove a 1cm intestinal polyp during a polypectomy procedure performed on (b)(6) 2025.During the procedure, the snare could not cut the polyp.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.